NSW Health issues warning over deadly ‘LEGO’ ecstasy pills

NSW Health issues warning over deadly ‘LEGO’ ecstasy pills

NSW Health is warning people of the added risks associated with high-dose MDMA (ecstasy) pills recently seized in Northern NSW.

Professor Andrew Dawson, Clinical Director of the NSW Poisons Information Centre, said the dangerous pills, in the shape of light blue ‘LEGO’ blocks, contained double or even triple the common dose.

“While one MDMA tablet/capsule alone can cause life-threatening toxicity, the risk is greatly increased if high doses or multiple MDMA tablets or capsules are consumed over a short period, or if MDMA is consumed in combination with alcohol or other stimulants, such as methamphetamine or cocaine,” Prof Dawson said.

“Hot weather will also increase the dangers, as MDMA causes the body to dangerously overheat, potentially leading to organ failure, loss of consciousness and death.”

Go to the NSW Health website to read the full media release.

For images and more information on the “LEGO” ecstasy drug, see: https://www.health.nsw.gov.au/aod/Pages/drug-warning-high-dose-mdma.aspx

 


Recent News:

Comments are closed.